# SDR AALA202312038139

- Difficulty date: November 30, 2023
- Submitted: December 3, 2023
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 64,197 hours, 37,302 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070020
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT EMERGENCY FLASHLIGHT MISSING MAINTENENCE INSTALLED NEW AFT EMERGENCYFLASHLIGHT IAW AMM 25-60-00.
